MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TITAN 360 STABILIZER; TITAN ULTRA STABILIZER ATTACHMENT

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TITAN 360 STABILIZER; TITAN ULTRA STABILIZER ATTACHMENT
Model Number T401231U
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Terumo will not receive the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the titan stabilizer broke in the middle of the procedure.There was a 15¿30-minute delay trying to fish out the broken piece that had fallen into the chest and setting up a new unit.*the product was changed out *procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on february 6, 2026.Upon further investigation of the reported event, the following information is new and/or changed: g3.(date received by manufacturer), g6.(indication that this is a follow-up report), h2.(follow-up due to additional information), h6.(identification of evaluation codes 11, 3331, 4114, 3252, 19).The affected sample was not returned; however, a photo was provided where it was observed that the u-shaped tube was broken within the area of the silicone foot.A retention sample from the same product and lot number was obtained, inspected and measured.The u-shaped tube was measured at various points between.070", this is within design specification.The design criteria for the u-shaped tube is that it must be able to withstand 3 bending cycles of +45 degrees to -20 degrees.The retention was bent in this way and did not break.Without a returned device, a thorough investigation could not be performed.Upon evaluation of the picture provided, it was found that the u-tube was broken from just inside the over mold end.The most likely root cause of this failure is over bending.The u-tube is meant to be bent, however, bending past design specification can lead to breakage.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
TITAN 360 STABILIZER
Common Device Name
TITAN ULTRA STABILIZER ATTACHMENT
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key24280381
Report Number1124841-2026-00016
Device Sequence Number8569510
Product Code MWS
UDI-Device Identifier00699753450578
UDI-Public(01)00699753450578(17)280819(10)00232
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT401231U
Device Catalogue NumberN/A
Device Lot Number00232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown